Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 55, Pages 3503-3517
http://dx.doi.org/10.1155/S0161171203212205

Compactness in Wiener amalgams on locally compact groups

Department of Mathematics, Rani Durgawati University, Jabalpur, India

Received 18 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Pandey, “Compactness in Wiener amalgams on locally compact groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 55, pp. 3503-3517, 2003. https://doi.org/10.1155/S0161171203212205.